# SDR 2015FA0000324

- Difficulty date: June 15, 2015
- Submitted: July 16, 2015
- Operation: General aviation
- Aircraft: N36749
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837291
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Detached
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A TOUCH AND GO LANDING THE GEAR WAS PUT IN THE UP POSITION WHICH RESULTED IN A FAILURE OF THE GEAR UNSAFE LIGHT TO EXTINGUISH. THE LANDING GEAR WAS PUT IN THE DOWN POSITION WHICH RESULTED IN THREE GREEN LIGHTS INDICATING THE THE LANDING GEAR WAS DOWN AND LOCKED. UPON INSPECTION OF THE LANDING GEAR AFTER LANDING IT WAS FOUND THAT THE LEFT HAND FORWARD MAIN LANDING GEAR TRUNNION WAS MISSING THREE OF THE FOUR BOLTS THAT HOLD THE TRUNNION ONTO THE FORWARD SPAR.  UPON FURTHER INSPECTION WITH THE REMOVAL OF THE LEFT HAND FUEL TANK IT WAS FOUND THAT ALL THE NUT PLATES THAT HOLD THE TRUNNION TO THE SPAR WERE EITHER BROKEN OR THE RIVETS HOLDING THE NUT PLATES ON WERE SHEARED. THE PILOT FLYING HAD REPORTED THERE MIGHT HAVE BEEN TWO POSSIBLE HARD SIDE LOADED LANDINGS.
